# SDR AALA202403153373

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 89,131 hours, 11,558 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26118111
- Part serial: B2404
- Condition: Deflated
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER GEAR RETRACTION #12 MLG TIRE SLOWLY DEFLATED TO 0 PSI, NO OTHER ABNORMAL INDICATION , EMEREGENCY DECLARE, NORMAL LANDING. MAINTENANCE REPLACED #12 WHEEL ASSY IAW AMM 32-41-0.
